# SDR KBMA88764

- Difficulty date: July 30, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 5,012 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: RT76A
- Condition: Inoperative
- Location: Cockpit
- Part time: 78 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER REPORTED NO SIGNAL.  REPLACED WITH 3V UNIT.
